MathSciNet Relay Station
MathSciNet bibliographic data
MR84108 (18,810d) 46.1X
Robertson, Alex P.; Robertson, Wendy On the closed graph theorem. Proc. Glasgow Math. Assoc. 3 (1956), 9–12.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement